MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Model Number SOFTECI+21.0
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.The visual examination carried out revealed that the lens was intact, and no defects were present.The cartridge was not returned but is compatible with the lens.Lenstec recommends the user follows the instructions for use for the correct procedure for implanting the lens.
 
Event or Problem Description
Lenstec received an email stating that 'surgical tech had problems getting lens to properly load.After several attempts was able to load.Md didn't feel comfortable on lens insertion and then removed.Removed lens, reinserted new lens without difficulty.Enlarged incision-no patient injury'.

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key10303436
Report Number9613160-2020-00058
Device Sequence Number2865027
Product Code HQL
UDI-Device Identifier00844369029483
UDI-Public00844369029483
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model NumberSOFTECI+21.0
Device Catalogue NumberSOFTEC I
Device Lot Number195061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1